Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

My dermatologist recently prescribed this for me, and I'm very hesitant to start taking it. She had put me on Dynacin (I think) once before, which is a minocycline, and I couldn't take it because it made me seriously dizzy. I'm afraid of the same thing happening. I did some searches on here to find out people's responses to it, but didn't find much. Anyone taking it that can help me out?

Thanks,

Christine

Share this post


Link to post
Share on other sites

My dermatologist recently prescribed this for me, and I'm very hesitant to start taking it. She had put me on Dynacin (I think) once before, which is a minocycline, and I couldn't take it because it made me seriously dizzy. I'm afraid of the same thing happening. I did some searches on here to find out people's responses to it, but didn't find much. Anyone taking it that can help me out?

Thanks,

Christine

First thing you should do is call and talk to your doctor about your concerns.

Share this post


Link to post
Share on other sites

My dermatologist recently prescribed this for me, and I'm very hesitant to start taking it. She had put me on Dynacin (I think) once before, which is a minocycline, and I couldn't take it because it made me seriously dizzy. I'm afraid of the same thing happening. I did some searches on here to find out people's responses to it, but didn't find much. Anyone taking it that can help me out?

Thanks,

Christine

I have been on it for almost 2 months now and the only problem I had was the first time I took it I was a little lightheaded. After that I have never had a problem even if I take it on an empty stomach. It's been working well too.

Share this post


Link to post
Share on other sites

I'm taking it and haven't experienced any side affects. It's better than normal minocycline, which did make me a little lightheaded.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×